# SDR ASOA20140428064

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 34,965 hours, 26,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334044
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A, INSPECTION THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED 2.81MM LONG AT A RIVET ON FRAME 79, 1 RIVET BELOW STRINGER 6L.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A BUSHING REPAIR IAW DER APPROVED ETD2014-145-035517, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
